A Unified Approach: Split Quaternions with Quaternion Coefficients and Quaternions with Dual Coefficients

Karaca E., Yilmaz F., ÇALIŞKAN M.

MATHEMATICS, vol.8, no.12, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 12
  • Publication Date: 2020
  • Doi Number: 10.3390/math8122149
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: quaternions, split quaternions with quaternion coefficients, dual quaternions
  • Gazi University Affiliated: Yes


This paper aims to present, in a unified manner, results which are valid on both split quaternions with quaternion coefficients and quaternions with dual coefficients, simultaneously, calling the attention to the main differences between these two quaternions. Taking into account some results obtained by Karaca, E. et al., 2020, each of these quaternions is studied and some important differences are remarked on.